Computation of bounded degree Nevanlinna-Pick interpolants by solving nonlinear equations
2003 (English)In: 42nd IEEE Conference on Decision and Control: Maui, HI, DEC 09-12, 2003, 2003, 4511-4516 p.Conference paper (Refereed)
This paper provides a procedure for computing scalar real rational Nevanlinna-Pick interpolants of a bounded degree. It applies to a wider class of interpolation problems and seems numerically more reliable than previous, optimization-based, procedures. It is based on the existence and the uniqueness of the solution guaranteed by Georgiou's proof of bijectivity of a map between a class of nonnegative trigonometric polynomials and a class of numerator/denominator polynomial pairs of interpolants. Further analysis of this map suggests a numerical continuation method for determining the interpolant from a system of nonlinear equations. A numerical example illustrates the reliability of the proposed procedure.
Place, publisher, year, edition, pages
2003. 4511-4516 p.
Nevanlinna-Pick interpolation, positive realness, rationality, system of nonlinear equations, continuation method
IdentifiersURN: urn:nbn:se:kth:diva-14162DOI: 10.1109/CDC.2003.1272255ISI: 000189434100774ISBN: 0-7803-7924-1OAI: oai:DiVA.org:kth-14162DiVA: diva2:331168
QC 201007212010-07-212010-07-212010-07-21Bibliographically approved